# SDR USAA061217

- Difficulty date: October 13, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 907 S22R CORROSION.  PART REPLACED WITH IDENTICAL PART IAW SRM 51-40-02 LEVEL 1 C53-202-01, DEFECT SIZE: 6 X 2 INCHES.
